MathSciNet Relay Station
MathSciNet bibliographic data
MR1684465 (2000a:35251) 35R30 (65M30 78A55 92C55)
Gryazin, Yuriy A.; Klibanov, Michael V.; Lucas, Thomas R. Imaging the diffusion coefficient in a parabolic inverse problem in optical tomography. Inverse Problems 15 (1999), no. 2, 373–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement